Have you taken Wellbutrin or Zyban?

I just started taking it...How do you feel? I'm taking it to quit smoking.

7 Answers

Relevance
  • ?
    Lv 6
    1 decade ago
    Best answer

    It doesn't work for a lot of people I know- they have a pill now that you can take and by the seventh day- the cigarette will taste like wax. They say it is horrible, but it truly works. If you decide to try it let me know I'll get the name for you. You don't have to stay on it as long either.

  • 1 decade ago

    I took Wellbutrin, it gave me headaches for the first 2 weeks. I just took it at night so it wasn't so bad. If you can get past that (if you even have that problem) then it can work really well for you.

    I only took it for a month because we didn't have health insurance at the time, but it was like I just woke up one morning and didn't feel like smoking, it was like I forgot that I even smoked in the first place, lol, and when I did smoke it tasted horrible! I quit for 2 weeks, but my husband didn't and that made it hard when I ran out of Wellbutrin.

    If I would have been able to stay on it for a few months I would be quit right now.

    We are getting health insurance this month and we BOTH plan on getting it again so we can quit this nasty habit!

  • Injun
    Lv 6
    1 decade ago

    I used it for sometime and it did have some help with the urge to smoke but I still smoke! I felt ok! I was on it for almost 1 year but I lost the battle to smoking and the cost for the meds,good luck!

    I do think if I could have been able stay on wellbutrin I may not still be smoking today!

  • 1 decade ago

    Just wellbutrin for anti-depression. The only thing it did for me was make me sick. Stopped taking it.

    Good luck on trying to quit smoking! I really hope you succeed.

  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • 1 decade ago

    Yes. Wellbutrin. But it's not for smoking cessation - it's an anti-depressant.

    Didn't do a thing for me.

  • 1 decade ago

    good on you.no i have never taken it,i have also quit but i had nicabate inhalers that work well,their are some side effects,but you will notice them if they occur,good on you for quitting,i feel you will do well,if you want any more info go to web search and type in zyban

    Source(s): david ex nurse
  • Anonymous
    1 decade ago

    No way. No drugs of any kind, thank God.

Still have questions? Get answers by asking now.